# SDR AALA202508220812

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 39,849 hours, 17,089 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DURING DESCENT A STRONG ODOR ON THE LEFT AFT GALLEY AREA. FOUND AFT GALLEY THRESHHOLD DRAINS CLOGGED. CLEARED AFT GALLEY L2 (AALA202508228549) AND R2 (AALA202508220812) DOOR THRESHHOLD DRAINS.
